Almost global existence of solutions to the Kadomtsev-petviashvili equations

Nakao Hayashi, Pavel I. Naumkin, Tomoyuki Niizato

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider the Cauchy problem for the Kadomtsev-Petviashvili equations. We prove that the maximal existence time T is estimated from below as T ≥exp(C/ε), where ε denotes the size of the initial data, C > 0 is a constant.

Original languageEnglish
Pages (from-to)157-168
Number of pages12
JournalFunkcialaj Ekvacioj
Volume55
Issue number1
DOIs
Publication statusPublished - 2012
Externally publishedYes

Keywords

  • Almost global existence
  • Kadomtsev-petviashvili equations

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Almost global existence of solutions to the Kadomtsev-petviashvili equations'. Together they form a unique fingerprint.

Cite this